# SDR KBM2005F00129

- Difficulty date: June 23, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1B
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Box
- Part number: 374GC014
- Part serial: 245
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR LIGHT COMES ON IN FLIGHT.  REMOVED AND REPLACED.  (K)
